# SDR UALA2011070603353

- Difficulty date: July 5, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 63,179 hours, 11,608 cycles
- Engine: Pwa PW4077
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEALS FROM DOORS 1L & 1R.  THE 1R SOUND COMING FROM FWD PART OF DOOR, 1L SOUND IS COMING FROM AFT PART OF DOOR, SOUND HASN'T STOPPED ENTIRE FLIGHT.  CLEANED DOOR SEAL 1R.  NO HISTORY.  NO DEFECTS FOUND.  TEST FLIGHT FOR DOOR 1L. CREW REPORTS ON CLIMBOUT DOWN LOW AREA IS QUIET. AT FL380 ACCEL TO .85M A RESONANT NOISE STARTED SOUNDED LIKE A HIGH PITCH FLUTE TONE. ONCE THE NOISE STARTED SLOWING DOWN AND YAWING THE AIRCRAFT HAD NO EFFECT SPEED RANGE .85M-.72M( 210 KIAS). OPBLM HUTCHINSON SAMC UPDATE THE NOISE SEEMED TO ORIGINATE FROM THE LOWER LEFT CORNER OF THE DOOR. DOOR RIG CHECK GOOD, FOUND FWD OUTFLOW VALVE BELOW DOOR 1L MISSING 4 INCH SECTION OF SEAL WHICH WE BELIEVE WHERE THE NOISE IS COMING FROM. RPL'D OUTFLOW VALVE.
